# SDR CALA2024100802604

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A59254B
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH CREASE BEAM STA 787 I/B END CORROSION REF AAR N/R 9903429 REMOVED AND REPLACED RT CREASE BEAM WEB AT MAIN CABIN STA 787 TO STA 767 RBL 60 REF SRM 51-40-02-0G-0.
